# SDR CA071031006

- Difficulty date: October 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 5,884 hours
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 600330061
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ON CLIMB OUT THE CREW HEARD A LOUD BANG IN THE NOSE AND SAW A BIRD TRAVEL PAST THE COCKPIT WINDOW. ALL FLIGHT SYSTEMS WERE NORMAL AND FLIGHT CONTINUED. UPON ARRIVAL MAINTENANCE MET THE AIRCRAFT AND FOUND A HOLE IN THE RADOME AS WELL AS A DAMAGE TO THE LT FUSELAGE AFT OF PITOT HEAD. DAMAGE ASSESSMENT IS UNDER WAY AND IT WILL BE UPDATED AS SOON AS MORE INFOMATION IS AVAILABLE. (TC NR 20071031006)
